Alert archive / Texas / River Flood Warnings in 2017
River Flood Warning 2, NWS Corpus Christi, TX
NWS Corpus Christi, TX issued this river flood warning at Jan 18, 2017, 8:06 AM CST for Calhoun County, Refugio County, Victoria County, Texas. It took effect at Jan 20, 2017, 6:32 PM CST. It was in force for 4 days.
The area
The outline as issued.
The facts
- Issued
- Jan 18, 2017, 8:06 AM CST (14:06 UTC)
- In effect from
- Jan 20, 2017, 6:32 PM CST
- Expired
- Jan 24, 2017, 8:47 AM CST
- In force
- 4 days
- Issued by
- NWS Corpus Christi, TX
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Calhoun County, TX, Refugio County, TX, Victoria County, TX
The radar
The Corpus Christi radar (KCRP), 107 km from the middle of the area, began a volume at 14:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Guadalupe River near Bloomington (DUPT2). The gauge peaked at 22.37 ft at Jan 21, 2017, 10:00 PM CST.
- Action stage
- 20 ft
- Minor stage
- 20 ft
- Moderate stage
- 24 ft
- Major stage
- 27 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 08177520, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
797
WGUS44 KCRP 181407
FLWCRP
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
806 AM CST WED JAN 18 2017
...The National Weather Service in Corpus Christi has issued a Flood
Warning for the following river in Texas...
Guadalupe River Near Bloomington affecting Calhoun...Refugio and
Victoria Counties
.Recent and anticipated heavy rainfall over the aforementioned
river basin will result in river rises above flood stage
during the next several days.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interests along the river should monitor
the latest forecasts, and be prepared to take necessary
precautions to protect life and property. River stage forecasts
are based on observed and predicted rainfall. If actual
rainfall varies from forecast values, forecast river stages
will vary accordingly.
For the latest river stages and forecasts visit our AHPS page at:
http://water.weather.gov/ahps2/index.php?wfo=crp
&&
TXC057-391-469-190806-
/O.NEW.KCRP.FL.W.0002.170121T0032Z-000000T0000Z/
/DUPT2.1.ER.170121T0032Z.170122T1200Z.000000T0000Z.NO/
806 AM CST WED JAN 18 2017
The National Weather Service in Corpus Christi has issued a
* Flood Warning for the Guadalupe River Near Bloomington.
* From Friday evening until further notice...or until the warning is
cancelled.
* At 7:00 AM Wednesday the stage was 13.8 feet.
* Minor flooding is forecast.
* Flood stage is 20.0 feet.
* Forecast: River expected to rise above flood stage by Friday evening and
continue to rise to near 23.4 feet by Sunday morning.
* At 24.0 feet Moderate lowland flooding occurs, with the river
reaching well into the flood plain. Any oil tank batteries, pump
jacks, and secondary roads near the river may be flooded.
&&
Below are the latest river stages and stage forecasts:
FLD LATEST FORECAST 6 AM LST
LOCATION STG STG DAY TIME Thu Fri Sat Sun Mon
Guadalupe River
Bloomington 20 13.8 Wed 07 AM 17.4 18.2 22.0 23.4 22.2
&&
LAT...LON 2869 9704 2869 9698 2867 9695 2857 9688
2845 9680 2843 9685
$$
KW12 follow-up statements
026
WGUS84 KCRP 190216
FLSCRP
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
816 PM CST WED JAN 18 2017
...The Flood Warning continues for the following rivers in Texas...
Guadalupe River Near Bloomington affecting Calhoun...Refugio and
Victoria Counties
.Recent rainfall over the area will keep the aforementioned
rivers above flood stage for the next few days.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Stay tuned to NOAA Weather Radio, local TV and radio
stations, or cable TV outlets, for the latest weather
information, as additional rainfall could affect crest
forecasts.
For the latest river stages and forecasts visit our AHPS page at:
http://water.weather.gov/ahps2/index.php?wfo=crp
&&
TXC057-391-469-192016-
/O.EXT.KCRP.FL.W.0002.170121T0600Z-170124T1215Z/
/DUPT2.1.ER.170121T0600Z.170122T1200Z.170123T2015Z.NO/
816 PM CST WED JAN 18 2017
...Flood Warning extended until Monday night...The Flood Warning
continues for the Guadalupe River Near Bloomington.
* From Friday evening to Monday evening...or until the warning is
cancelled.
* At 7:00 PM Wednesday the stage was 15.1 feet.
* Minor flooding is forecast.
* Flood stage is 20.0 feet.
* Forecast: Rise above flood stage by late Friday evening and
continue to rise to near 21.9 feet by Sunday morning. The river
will fall below flood stage by Monday evening.
* At 20.0 feet Minor lowland flooding occurs, with the flow reaching
the right flood plain near the Invista Plant near Bloomington.
Downstream above Highway 35, the flow escapes into the left flood
plain cutting off the lowest homes.
&&
Below are the latest river stages and stage forecasts:
FLD LATEST FORECAST 6 AM LST
LOCATION STG STG DAY TIME Thu Fri Sat Sun Mon
Guadalupe River
Bloomington 20 15.1 Wed 07 PM 16.2 17.4 20.6 21.9 20.8
&&
LAT...LON 2869 9704 2869 9698 2867 9695 2857 9688
2845 9680 2843 9685
$$
88866
WGUS84 KCRP 191255
FLSCRP
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
655 AM CST THU JAN 19 2017
...The Flood Warning continues for the following river in Texas...
Guadalupe River Near Bloomington affecting Calhoun...Refugio and
Victoria counties
.Recent rainfall upstream and over the area will cause the aforementioned
river to rise above flood stage within the the next few days.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Stay tuned to NOAA Weather Radio, local TV and radio
stations, or cable TV outlets, for the latest weather
information, as additional rainfall could affect crest
forecasts.
For the latest river stages and forecasts visit our AHPS page at:
http://water.weather.gov/ahps2/index.php?wfo=crp
&&
TXC057-391-469-200655-
/O.EXT.KCRP.FL.W.0002.170121T0400Z-170125T0200Z/
/DUPT2.1.ER.170121T0400Z.170122T1200Z.170124T1000Z.NO/
655 AM CST THU JAN 19 2017
...Flood Warning extended until Tuesday evening...The Flood Warning
continues for the Guadalupe River Near Bloomington.
* From Friday evening to Tuesday evening...or until the warning is
cancelled.
* At 6:00 AM Thursday the stage was 16.5 feet.
* Minor flooding is forecast.
* Flood stage is 20.0 feet.
* Forecast: Rise above flood stage by late evening on Friday and
continue to rise to near 22.9 feet by Sunday morning. The river
will then begin to fall by early next week.
* At 24.0 feet Moderate lowland flooding occurs, with the river
reaching well into the flood plain. Any oil tank batteries, pump
jacks, and secondary roads near the river may be flooded.
&&
Below are the latest river stages and stage forecasts:
FLD LATEST FORECAST 6 AM LST
LOCATION STG STG DAY TIME Fri Sat Sun Mon Tue
Guadalupe River
Bloomington 20 16.5 Thu 06 AM 18.6 21.2 22.9 22.1 19.8
&&
LAT...LON 2869 9704 2869 9698 2867 9695 2857 9688
2845 9680 2843 9685
$$
KW386
WGUS84 KCRP 200205
FLSCRP
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
804 PM CST THU JAN 19 2017
...The Flood Warning continues for the following rivers in Texas...
Guadalupe River Near Bloomington affecting Calhoun...Refugio and
Victoria Counties
.Recent rainfall over the area will keep the aforementioned
rivers above flood stage for the next few days.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Stay tuned to NOAA Weather Radio, local TV and radio
stations, or cable TV outlets, for the latest weather
information, as additional rainfall could affect crest
forecasts.
For the latest river stages and forecasts visit our AHPS page at:
http://water.weather.gov/ahps2/index.php?wfo=crp
&&
TXC057-391-469-202004-
/O.EXT.KCRP.FL.W.0002.170121T0400Z-170125T0700Z/
/DUPT2.1.ER.170121T0400Z.170122T1200Z.170124T1500Z.NO/
804 PM CST THU JAN 19 2017
...Flood Warning extended until Tuesday afternoon...The Flood
Warning continues for the Guadalupe River Near Bloomington.
* From Friday night to Tuesday afternoon...or until the warning is
cancelled.
* At 7:00 PM Thursday the stage was 18.3 feet.
* Minor flooding is forecast.
* Flood stage is 20.0 feet.
* Forecast: Rise above flood stage by Friday late evening and
continue to rise to near 23.2 feet by Sunday morning. The
river will fall below flood stage by Tuesday afternoon.
* At 24.0 feet Moderate lowland flooding occurs, with the river
reaching well into the flood plain. Any oil tank batteries, pump
jacks, and secondary roads near the river may be flooded.
&&
Below are the latest river stages and stage forecasts:
FLD LATEST FORECAST 6 AM LST
LOCATION STG STG DAY TIME Fri Sat Sun Mon Tue
Guadalupe River
Bloomington 20 18.3 Thu 07 PM 19.0 21.0 23.2 22.6 20.4
&&
LAT...LON 2869 9704 2869 9698 2867 9695 2857 9688
2845 9680 2843 9685
$$
88367
WGUS84 KCRP 201424
FLSCRP
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
824 AM CST FRI JAN 20 2017
...The Flood Warning continues for the following river in Texas...
Guadalupe River Near Bloomington affecting Calhoun...Refugio and
Victoria Counties
.Recent rainfall upstream and over the area will cause the aforementioned
river to rise above flood stage for the next few days.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Stay tuned to NOAA Weather Radio, local TV and radio
stations, or cable TV outlets, for the latest weather
information, as additional rainfall could affect crest
forecasts.
For the latest river stages and forecasts visit our AHPS page at:
http://water.weather.gov/ahps2/index.php?wfo=crp
&&
TXC057-391-469-210824-
/O.EXT.KCRP.FL.W.0002.170121T0400Z-170125T0451Z/
/DUPT2.1.ER.170121T0400Z.170122T1800Z.170124T1251Z.NO/
824 AM CST FRI JAN 20 2017
The Flood Warning continues for the Guadalupe River Near Bloomington.
* From this evening to Tuesday evening...or until the warning is
cancelled.
* At 8:00 AM Friday the stage was 19.2 feet.
* Minor flooding is forecast.
* Flood stage is 20.0 feet.
* Forecast: River expected to rise above flood stage by tonight and
continue to rise to near 22.9 feet by Sunday afternoon. Then the
river will begin to fall and go below flood stage by early next week.
* At 24.0 feet Moderate lowland flooding occurs, with the river
reaching well into the flood plain. Any oil tank batteries, pump
jacks, and secondary roads near the river may be flooded.
&&
Below are the latest river stages and stage forecasts:
FLD LATEST FORECAST 6 AM LST
LOCATION STG STG DAY TIME Sat Sun Mon Tue Wed
Guadalupe River
Bloomington 20 19.2 Fri 08 AM 21.0 22.8 22.3 20.1 17.2
&&
LAT...LON 2869 9704 2869 9698 2867 9695 2857 9688
2845 9680 2843 9685
$$
KW389
WGUS84 KCRP 210232
FLSCRP
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
832 PM CST FRI JAN 20 2017
...The Flood Warning continues for the following rivers in Texas...
Guadalupe River Near Bloomington affecting Calhoun...Refugio and
Victoria Counties
.Recent rainfall over the area will keep the aforementioned
rivers above flood stage for the next few days.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Stay tuned to NOAA Weather Radio, local TV and radio
stations, or cable TV outlets, for the latest weather
information, as additional rainfall could affect crest
forecasts.
For the latest river stages and forecasts visit our AHPS page at:
http://water.weather.gov/ahps2/index.php?wfo=crp
&&
TXC057-391-469-212032-
/O.EXT.KCRP.FL.W.0002.170121T0230Z-170125T0800Z/
/DUPT2.1.ER.170120T2222Z.170122T1200Z.170124T1600Z.NO/
832 PM CST FRI JAN 20 2017
...Flood Warning extended until Tuesday afternoon...The Flood
Warning continues for the Guadalupe River Near Bloomington.
* Until Tuesday afternoon...or until the warning is cancelled.
* At 8:00 PM Friday the stage was 20.6 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 20.0 feet.
* Forecast: The river will continue rising to near 23.5 feet by
Sunday morning. The river will fall below flood stage late Tuesday
morning.
* At 24.0 feet Moderate lowland flooding occurs, with the river
reaching well into the flood plain. Any oil tank batteries, pump
jacks, and secondary roads near the river may be flooded.
&&
Below are the latest river stages and stage forecasts:
FLD LATEST FORECAST 6 AM LST
LOCATION STG STG DAY TIME Sat Sun Mon Tue Wed
Guadalupe River
Bloomington 20 20.6 Fri 08 PM 21.9 23.5 22.4 20.4 18.0
&&
LAT...LON 2869 9704 2869 9698 2867 9695 2857 9688
2845 9680 2843 9685
$$
88728
WGUS84 KCRP 211524
FLSCRP
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
924 AM CST SAT JAN 21 2017
...The Flood Warning continues for the following river in Texas...
Guadalupe River Near Bloomington affecting Calhoun...Refugio and
Victoria counties
.Recent rainfall upstream and over the area will keep the aforementioned
river above flood stage for the next few days.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Stay tuned to NOAA Weather Radio, local TV and radio
stations, or cable TV outlets, for the latest weather
information, as additional rainfall could affect crest
forecasts.
For the latest river stages and forecasts visit our AHPS page at:
http://water.weather.gov/ahps2/index.php?wfo=crp
&&
TXC057-391-469-220924-
/O.EXT.KCRP.FL.W.0002.000000T0000Z-170125T2200Z/
/DUPT2.1.ER.170120T2222Z.170122T1800Z.170125T0600Z.NO/
924 AM CST SAT JAN 21 2017
...Flood Warning extended until Wednesday afternoon...The Flood
Warning continues for the Guadalupe River Near Bloomington.
* Until Wednesday afternoon...or until the warning is cancelled.
* At 9:00 AM Saturday the stage was 22.1 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 20.0 feet.
* Forecast: The river will continue rising to near 23.1 feet by
early Sunday afternoon. Then the river will begin to fall and
go below flood stage by Wednesday morning.
* At 24.0 feet Moderate lowland flooding occurs, with the river
reaching well into the flood plain. Any oil tank batteries, pump
jacks, and secondary roads near the river may be flooded.
&&
Below are the latest river stages and stage forecasts:
FLD LATEST FORECAST 6 AM LST
LOCATION STG STG DAY TIME Sun Mon Tue Wed Thu
Guadalupe River
Bloomington 20 22.1 Sat 09 AM 23.0 22.6 21.0 19.6 18.8
&&
LAT...LON 2869 9704 2869 9698 2867 9695 2857 9688
2845 9680 2843 9685
$$
KW634
WGUS84 KCRP 220234
FLSCRP
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
834 PM CST SAT JAN 21 2017
...The Flood Warning continues for the following river in Texas...
Guadalupe River Near Bloomington affecting Calhoun...Refugio AND
Victoria COUNTIES
.Recent rainfall over the area will keep the aforementioned
river above flood stage for the next few days.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Stay tuned to NOAA Weather Radio, local TV and radio
stations, or cable TV outlets, for the latest weather
information, as additional rainfall could affect crest
forecasts.
For the latest river stages and forecasts visit our AHPS page at:
http://water.weather.gov/ahps2/index.php?wfo=crp
&&
TXC057-391-469-222034-
/O.EXT.KCRP.FL.W.0002.000000T0000Z-170125T1000Z/
/DUPT2.1.ER.170120T2222Z.170122T0600Z.170124T1800Z.NO/
834 PM CST SAT JAN 21 2017
The Flood Warning continues for The Guadalupe River Near Bloomington.
* Until Tuesday afternoon, or until the warning is cancelled.
* At 8 PM Saturday, the stage was 22.4 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 20.0 feet.
* Forecast: The river will continue rising to near 22.5 feet overnight,
begin a slow fall for Sunday and Monday, dropping below flood and
caution stage Tuesday afternoon.
* At 24.0 feet, moderate lowland flooding occurs, with the river
reaching well into the flood plain. Any oil tank batteries, pump
jacks, and secondary roads near the river may be flooded.
&&
Below are the latest river stages and stage forecasts:
FLD LATEST FORECAST 6 AM LST
LOCATION STG STG DAY TIME Sun Mon Tue Wed Thu
Guadalupe River
Bloomington 20 22.4 Sat 8 PM 22.5 21.9 20.4 18.7 17.3
&&
LAT...LON 2869 9704 2869 9698 2867 9695 2857 9688
2845 9680 2843 9685
$$915
WGUS84 KCRP 221418
FLSCRP
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
818 AM CST SUN JAN 22 2017
...The Flood Warning continues for the following river in Texas...
Guadalupe River Near Bloomington affecting Calhoun...Refugio and
Victoria counties
.Recent rainfall upstream and over the area will keep the aforementioned
river above flood stage for the next few days.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Stay tuned to NOAA Weather Radio, local TV and radio
stations, or cable TV outlets, for the latest weather
information, as additional rainfall could affect crest
forecasts.
For the latest river stages and forecasts visit our AHPS page at:
http://water.weather.gov/ahps2/index.php?wfo=crp
&&
TXC057-391-469-230818-
/O.EXT.KCRP.FL.W.0002.000000T0000Z-170125T0000Z/
/DUPT2.1.ER.170120T2222Z.170122T0345Z.170124T0800Z.NO/
818 AM CST SUN JAN 22 2017
The Flood Warning continues for the Guadalupe River Near Bloomington.
* Until Tuesday evening...or until the warning is cancelled.
* At 7:00 AM Sunday the stage was 22.2 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 20.0 feet.
* Forecast: The river has crested overnight and will continue to
fall to below flood stage by early Tuesday morning.
* At 24.0 feet Moderate lowland flooding occurs, with the river
reaching well into the flood plain. Any oil tank batteries, pump
jacks, and secondary roads near the river may be flooded.
&&
Below are the latest river stages and stage forecasts:
FLD LATEST FORECAST 6 AM LST
LOCATION STG STG DAY TIME Mon Tue Wed Thu Fri
Guadalupe River
Bloomington 20 22.2 Sun 07 AM 21.2 19.8 18.7 17.8 17.2
&&
LAT...LON 2869 9704 2869 9698 2867 9695 2857 9688
2845 9680 2843 9685
$$
KW485
WGUS84 KCRP 230155
FLSCRP
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
755 PM CST SUN JAN 22 2017
...The Flood Warning continues for the following river in Texas...
Guadalupe River near Bloomington affecting Calhoun...Refugio AND
Victoria COUNTIES
.Recent rainfall over the area will keep the aforementioned
river above flood stage through Monday night.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Stay tuned to NOAA Weather Radio, local TV and radio
stations, or cable TV outlets, for the latest weather
information, as additional rainfall could affect crest
forecasts.
For the latest river stages and forecasts visit our AHPS page at:
http://water.weather.gov/ahps2/index.php?wfo=crp
&&
TXC057-391-469-231955-
/O.CON.KCRP.FL.W.0002.000000T0000Z-170124T1900Z/
/DUPT2.1.ER.170120T2222Z.170122T0345Z.170124T0300Z.NO/
755 PM CST SUN JAN 22 2017
The Flood Warning continues for the Guadalupe River near Bloomington.
* until Monday night, or until the warning is cancelled.
* At 7 PM Sunday, the stage was 22.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 20.0 feet.
* Forecast: The river will continue to fall, dropping below flood
stage by Monday night.
* At 20.0 feet, minor lowland flooding occurs, with the flow reaching
the right flood plain near the Invista Plant near Bloomington.
Downstream above Highway 35, the flow escapes into the left flood
plain cutting off the lowest homes.
&&
Below are the latest river stages and stage forecasts:
FLD LATEST FORECAST 6 AM LST
LOCATION STG STG DAY TIME Mon Tue Wed Thu Fri
Guadalupe River
Bloomington 20 22.0 Sun 7 PM 21.3 19.3 17.6 16.5 15.8
&&
LAT...LON 2869 9704 2869 9698 2867 9695 2857 9688
2845 9680 2843 9685
$$039
WGUS84 KCRP 231421
FLSCRP
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
821 AM CST MON JAN 23 2017
...The Flood Warning continues for the following rivers in Texas...
Guadalupe River Near Bloomington affecting Calhoun...Refugio and
Victoria Counties
.Recent rainfall over the area will keep the aforementioned
rivers above flood stage for the next few days.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Stay tuned to NOAA Weather Radio, local TV and radio
stations, or cable TV outlets, for the latest weather
information, as additional rainfall could affect crest
forecasts.
For the latest river stages and forecasts visit our AHPS page at:
http://water.weather.gov/ahps2/index.php?wfo=crp
&&
TXC057-391-469-240821-
/O.EXT.KCRP.FL.W.0002.000000T0000Z-170124T2200Z/
/DUPT2.1.ER.170120T2222Z.170122T0345Z.170124T0600Z.NO/
821 AM CST MON JAN 23 2017
...Flood Warning extended until Tuesday morning...The Flood Warning
continues for the Guadalupe River Near Bloomington.
* Until Tuesday morning...or until the warning is cancelled.
* At 8:00 AM Monday the stage was 21.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 20.0 feet.
* Forecast: The river will continue to fall to below flood stage by
Tuesday morning.
* At 20.0 feet Minor lowland flooding occurs, with the flow reaching
the right flood plain near the Invista Plant near Bloomington.
Downstream above Highway 35, the flow escapes into the left flood
plain cutting off the lowest homes.
&&
Below are the latest river stages and stage forecasts:
FLD LATEST FORECAST 6 AM LST
LOCATION STG STG DAY TIME Tue Wed Thu Fri Sat
Guadalupe River
Bloomington 20 21.0 Mon 08 AM 19.7 18.6 17.5 16.8 16.0
&&
LAT...LON 2869 9704 2869 9698 2867 9695 2857 9688
2845 9680 2843 9685
$$
88643
WGUS84 KCRP 240218
FLSCRP
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
818 PM CST MON JAN 23 2017
...The Flood Warning continues for the following river in Texas...
Guadalupe River near Bloomington affecting Calhoun...Refugio and
Victoria Counties
.Recent rainfall over the area will keep the aforementioned
river above flood stage through this evening.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Stay tuned to NOAA Weather Radio, local TV and radio
stations, or cable TV outlets, for the latest weather
information, as additional rainfall could affect crest
forecasts.
For the latest river stages and forecasts visit our AHPS page at:
http://water.weather.gov/ahps2/index.php?wfo=crp
&&
TXC057-391-469-241750-
/O.EXT.KCRP.FL.W.0002.000000T0000Z-170124T1750Z/
/DUPT2.1.ER.170120T2222Z.170122T0345Z.170124T0150Z.NO/
818 PM CST MON JAN 23 2017
The Flood Warning continues for the Guadalupe River Near Bloomington.
* through Monday evening...or until the warning is cancelled.
* At 7 PM Monday, the stage was 20.1 feet.
* Minor flooding is occurring and no flooding is forecast by midnight,
the start of Tuesday.
* Flood stage is 20.0 feet.
* Forecast: The river will continue to fall to below flood stage
late this evening.
* At 20.0 feet, minor lowland flooding occurs, with the flow reaching
the right flood plain near the Invista Plant near Bloomington.
Downstream above Highway 35, the flow escapes into the left flood
plain cutting off the lowest homes.
&&
Below are the latest river stages and stage forecasts:
FLD LATEST FORECAST 6 AM LST
LOCATION STG STG DAY TIME Tue Wed Thu Fri Sat
Guadalupe River
Bloomington 20 20.1 Mon 7 PM 19.1 17.8 17.2 16.9 16.5
&&
LAT...LON 2869 9704 2869 9698 2867 9695 2857 9688
2845 9680 2843 9685
$$510
WGUS84 KCRP 241447
FLSCRP
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
847 AM CST TUE JAN 24 2017
...The Flood Warning is cancelled for the following rivers in Texas...
Guadalupe River Near Bloomington affecting Calhoun...Refugio and
Victoria Counties
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Stay tuned to NOAA Weather Radio, local TV and radio
stations, or cable TV outlets, for the latest weather
information, as additional rainfall could affect crest
forecasts.
For the latest river stages and forecasts visit our AHPS page at:
http://water.weather.gov/ahps2/index.php?wfo=crp
&&
TXC057-391-469-241517-
/O.CAN.KCRP.FL.W.0002.000000T0000Z-170124T1750Z/
/DUPT2.1.ER.170120T2222Z.170122T0345Z.000000T0000Z.NO/
847 AM CST TUE JAN 24 2017
The Flood Warning is cancelled for the Guadalupe River Near Bloomington.
* At 8:00 AM Tuesday the stage was 19.2 feet.
* No flooding is forecast.
* Flood stage is 20.0 feet.
* Forecast: The river will continue a slow fall. This is the last
forecast for this event.
&&
Below are the latest river stages and stage forecasts:
FLD LATEST FORECAST 6 AM LST
LOCATION STG STG DAY TIME Wed Thu Fri Sat Sun
Guadalupe River
Bloomington 20 19.2 Tue 08 AM 18.2 17.6 16.7 15.2 15.1
&&
LAT...LON 2869 9704 2869 9698 2867 9695 2857 9688
2845 9680 2843 9685
$$
88What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before this river flood warning went out at Jan 18, 5:31 AM CST, 2 hours 35 minutes earlier.
Area forecast discussion, Jan 18, 5:31 AM CST, 2 hours 35 minutes before
Area Forecast Discussion National Weather Service Corpus Christi TX 531 AM CST Wed Jan 18 2017 .DISCUSSION... See aviation discussion below for the 12Z TAFs. && .AVIATION... A weak nearly stationary cold front is located along the coast this morning and is expected to meander through the afternoon before pusing across the waters tonight. LIFR/IFR conditions this morning are expected to lift to MVFR by late morning and VFR by early afternoon with the exception of VCT where CIGS are expected to remain MVFR a majority of the day. MVFR conditions are expected to return to ALI and CRP by this evening with VCT becoming IFR once again. SCT to NUM SHRA's and ISOL TSRA's are expected today with a brief decrease in areal coverage this afternoon. An upper disturbance combined with the weak front will contribute to SCT/NUM SHRA/TSRA's once again tonight. && .PREVIOUS DISCUSSION... /Issued 401 AM CST Wed Jan 18 2017/ SHORT TERM (Today through Thursday)... Latest radar trends show the heavier precip has moved north of the CWA with SCT to NUM light showers continuing across the CWA. This trend is expected through the morning hours. Models prog the convection to diminish somewhat through today then another round of SHRA/TSRA's are progged to move through S TX tonight. This is due to the main upper level trough shifting east across the region and increasing upper level diffluence and bringing the RRQ of the jet across S TX. A stalled weak front oriented SW to NE across the Coastal counties, will continue to provide low level moisture convergence today as it meanders near the coast. The front is progged to begin moving east across the coastal waters by late afternoon into this evening as the upper trough approaches the area. Convection is progged to be along and behind the bdry with convection being more elevated behind the bdry. Not much in the way of sfc based instability, however the upper dynamics combined with wind shear near the bdry could lead to some strong storms, especially later tonight as the upper jet approaches the area. The upper trough and associated cold front are expected to exit the region by Thu morning with drier conditions filtering into S TX. A subsident W to NW flow is expected to dvlp behind the front and combine with clring skies to bring warmer temps to S TX on Thu. LONG TERM (Thursday Night through Tuesday)... Concur with the ECMWF/NAM deterministic that an upper level disturbance will lift NEWD away from the SRN resulting in subsidence over the CWA/MSA Thursday Night. The GFS/ECMWF/NAM predict another weak upper system to move across the CWA/MSA Friday. Anticipate that this system will contribute to isolated showers over the ERN CWA/MSA Friday with PWAT as the limiting factor. The NAM/ECMWF deterministic predict subsidence (with corresponding drying per GFS deterministic SkewTs) over the CWA/MSA Friday Night/Saturday. The GFS/ECMWF predict a strengthening upper system to move across the SRN Plains late Saturday/Sunday with strong subsidence over the CWA/MSA Sunday (ECMWF deterministic.) The associated frontal boundary is expected to move across the CWA/MSA Saturday Night. Anticipate that moisture will be insufficient for precipitation along the front. Very dry/wind conditions expected Sunday. Gale conditions may occur over at least the Offshore Coastal Waters Sunday. Critical Fire Weather conditions may occur Sunday afternoon owing to the combination of strong NW flow and low minimum RH values. Offshore flow expected to steadily decrease from west to east Monday. Onshore flow anticipated Tuesday in response to yet another system aproaching from the west (GFS ensemble mean.) && .PRELIMINARY POINT TEMPS/POPS... Corpus Christi 70 57 75 59 77 / 60 60 50 0 20 Victoria 66 56 73 56 77 / 80 60 40 0 20 Laredo 65 55 78 57 83 / 30 30 10 0 10 Alice 68 56 77 57 80 / 50 50 30 0 20 Rockport 69 57 72 60 74 / 70 70 50 0 20 Cotulla 63 51 77 52 82 / 40 30 10 0 10 Kingsville 69 58 77 58 80 / 50 50 40 0 20 Navy Corpus 69 58 72 61 73 / 60 70 50 0 20 && .CRP WATCHES/WARNINGS/ADVISORIES... TX...None. GM...None. && TE/81...AVIATION
Hazardous weather outlook, Jan 18, 6:41 AM CST, 1 hour 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 641 AM CST WED JAN 18 2017 GMZ230-235-250-255-270-275-TXZ229>234-239>247-191245- BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR- COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM-LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL- JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- 641 AM CST WED JAN 18 2017 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE TEXAS COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT ISOLATED TO SCATTERED THUNDERSTORMS ARE ANTICIPATED FOR TODAY AND TONIGHT. SOME STORMS MAY BECOME STRONG. FOG DURING THE MORNING AND AGAIN OVERNIGHT. SOME PATCHY DENSE FOG WILL BE POSSIBLE OVER THE BAYS AND NEARSHORE WATERS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY ISOLATED THUNDERSTORMS ARE EXPECTED THURSDAY MORNING. RED FLAG CONDITIONS MAY OCCUR SUNDAY AFTERNOON AS STRONG NORTHWEST FLOW COMBINE WITH LOW RELATIVE HUMIDITY VALUES. SMALL CRAFT ADVISORY CONDITIONS ARE EXPECTED OVER THE WATERS SATURDAY NIGHT AND SUNDAY. GALE CONDITIONS MAY OCCUR OVER THE OFFSHORE COASTAL WATERS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. TE/WC
The office that day
Everything else NWS Corpus Christi, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 17, 8:57 PM CST | Special Weather Statement | CRP | McMullen | 33 min |
| Jan 18, 12:07 AM CST | Areal Flood Advisory | CRP | Victoria | 3 hr |
Nearby
River Flood Warnings in Texas, 2017Every river flood warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.